SALT COMPOSITION
Chlorpheniramine Maleate (0.5mg) + Paracetamol (250mg) + Phenylephrine (5mg)+sodium citrate 60mg+Menthol 1mg.
STORAGE
Store below 30°C
FLUSTOP SYRUPis commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.
Give FLUSTOP SYRUP to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.
PACKAGE: Each pack contains 20 blister strip of 10 tablets.